# SDR ASAA201808202812

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 41,930 hours, 12,501 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9843
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 41,945 hours, 12,510 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL,  CLEARED DURING MASTER CAUTION RESET.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 TCV IAW AMM 21-51-10.  OPS CHECKED GOOD.  FAULT CLEARED.
